MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE, CCU, HIGH DEF, 560P, 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SERVICE, CCU, HIGH DEF, 560P, 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72201919S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported no image when plugged in.A backup was used to complete the procedure.No patient injuries were reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
SERVICE, CCU, HIGH DEF, 560P, 2NDGEN
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7045844
Report Number1643264-2017-01742
Device Sequence Number1310911
Product Code GCJ
UDI-Device Identifier03596010645517
UDI-Public(01)03596010645517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201919S
Device Catalogue Number72201919S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Initial Date Received by Manufacturer 08/24/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1